advertisement
Question
Posted by: Nikki | 2010/08/13

Low sex drive - female

I have been on Nuzac for a while now, and it has made me loose my sex drive almost completely, and when we do have sex, Imy senses feel numbed...Are there any pills on the market that can help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is well know that decreased libido is caused by the drug your are taking. It would be advisable that you speak to the medical practitioned who prescribed this drug for you and whether it would be possible for you to try an alternative.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Sexologist | 2010/08/14

It is well know that decreased libido is caused by the drug your are taking. It would be advisable that you speak to the medical practitioned who prescribed this drug for you and whether it would be possible for you to try an alternative.

Reply to Sexologist
Posted by: Nikki | 2010/08/13

Thank you. Yes, Nuzac is a antidepressant.

Reply to Nikki
Posted by: TLB | 2010/08/13

Hi, I dont know what NUZAC is for. If it is an antidepressant, my experience with a different one was exactly the same. It was very frustrating. I am now on something different called CYMGEN and I am so SO happy with the difference it has made.

I hope this helps because it is horrible to have a low sex drive - it hit my confidence for a six!!

Reply to TLB

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement